"On the Stability of Stochastic Jump Kinetics"
written by Stefan Engblom,
published by Applied Mathematics, Vol.5 No.19, 2014
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
[1] Robust control of biochemical reaction networks via stochastic morphing
[2] Ergodicity analysis and antithetic integral control of a class of stochastic reaction networks with delays
[3] Computing the projected reachable set of stochastic biochemical reaction networks modelled by switched affine systems
[4] On the Validity of the Girsanov Transformation Method for Sensitivity Analysis of Stochastic Chemical Reaction Networks
[5] Computing the projected reachable set of stochastic biochemical reaction networks modeled by switched affine systems
[6] Parallelism in Event-Based Computations with Applications in Biology
Thesis, 2017
[7] Stability and Strong Convergence for Spatial Stochastic Kinetics
Stochastic Processes, Multiscale Modeling, and Numerical Methods for Computational Cellular Biology, 2017
[8] Convergence of Moments of tau Leaping Schemes for Unbounded Markov Processes on Integer Lattices
SIAM Journal on Numerical Analysis, 2016
[9] Pathwise error bounds in Multiscale variable splitting methods for spatial stochastic kinetics
[11] Sensitivity estimation and inverse problems in spatial stochastic models of chemical kinetics
Numerical Mathematics and Advanced Applications - ENUMATH 2013, 2015
[12] Jump-diffusion approximation of stochastic reaction dynamics: error bounds and algorithms
Multiscale Modeling & Simulation, 2015
[13] Strong convergence for split-step methods in stochastic jump kinetics
SIAM Journal on Numerical Analysis, 2015
[14] Scalable tests for ergodicity analysis of large-scale interconnected stochastic reaction networks
Proc. International Symposium on Mathematical Theory of Networks and Systems, 2014
[15] Sampling the Functional Kolmogorov Forward Equations for Nonstationary Queueing Networks
[16] Approximations for the Moments of Nonstationary and State Dependent Birth-Death Queues
arXiv preprint arXiv:1406.6164, 2014
[17] A scalable computational framework for establishing long-term behavior of stochastic reaction networks
PLOS Computational Biology, 2014